# SDR RAIA007100008

- Difficulty date: October 11, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 20,095 hours, 19,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 3551 - PIT - PAX DOOR HAND-RAIL EMERGENCY LIGHT OUT.  MAINTENANCE REMOVED AND REPLACED BULB ON HANDRAIL, OPS CHECK GOOD AT THIS TIME.
